Journal article icon

Journal article

FERMION MASSES AND MIXING ANGLES FROM GAUGE SYMMETRIES

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
PHYSICS LETTERS B
Volume:
332
Issue:
1-2
Pages:
100-110
Publication date:
1994-07-14
DOI:
ISSN:
0370-2693
URN:
uuid:45ee2120-3872-43ac-bbdd-801aa7883356
Source identifiers:
815
Local pid:
pubs:815

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP